MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL ENVOY DA, 6F, 105CM, MPD; PERCUTANEOUS CATHETER

MEDOS INTERNATIONAL SARL ENVOY DA, 6F, 105CM, MPD; PERCUTANEOUS CATHETER
Model Number 671-258-05D
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Initial reporter: the customer contact information, including name, occupation, phone, fax, and e-mail address, was not reported.The device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.The company is seeking this information through the event investigation.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Event or Problem Description
As reported by a healthcare professional, the tip of a 6f, 105cm envoy da guide catheter (67125805d, e12018) was cracked.There was no patient injury reported.No additional information is available at this time.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).The purpose of this mdr is to include the additional event information received on 4/26/2020.The additional event information resulted in a change in the reportability of this complaint.Therefore, it has been deemed not reportable.No further reports will be forthcoming.Section b5: additional information received indicated that there was a kinked and not a crack on the tip.One non-sterile envoy da, 6f, 105cm, mpd unit was received inside of a pouch.The received device was visually inspected and the distal tip was found compressed.No other damages were observed on the device.A manufacturing record evaluation was performed for the finished device e12018 number, and no non-conformances related to the reported complaint condition were identified.

Brand Name
ENVOY DA, 6F, 105CM, MPD
Common Device Name
PERCUTANEOUS CATHETER
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
MDR Report Key9928105
Report Number3008114965-2020-00089
Device Sequence Number10938114
Product Code DQY
UDI-Device Identifier10878528000676
UDI-Public10878528000676
Combination Product (Y/N)N
PMA/510(K) Number
K000715
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Model Number671-258-05D
Device Catalogue Number67125805D
Device Lot NumberE12018
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/16/2020
Initial Date Received by Manufacturer 03/16/2020
Supplement Date Received by Manufacturer04/16/2020
Initial Report FDA Received Date04/06/2020
Supplement Report FDA Received Date05/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1